# SDR AALA202506254247

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,884 hours, 29,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO MCO DUE TO THE FLIGHT CREW REPORTING THAT DURING PUSH BACK FLIGHT ATTENDANT REPORTED ODD SMELL IN THE AFT CABIN, BUT FELT OK.  ALL OTHER FLIGHT ATTENDANTS WERE OK AS WELL. NO UNUSUAL SMELL IN THE FLIGHT DECK. DURING CLIMB OUT ABOVE FL 280 FLIGHT ATTENDANTS REPORTED ODD SMELL AND THE ODOR INCREASING. A MUSTY/SWEET SMELL. REPORTS OF HEADACHES AND COUGHING. THE AIRCRAFT LANDED SAFELY AT MCO AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
